Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on pseudoconvexity and proper holomorphic mappings

Authors: E. B. Lin and B. Wong
Journal: Proc. Amer. Math. Soc. 102 (1988), 646-650
MSC: Primary 32H35; Secondary 32F15
MathSciNet review: 928997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss some connections between proper holomorphic mappings between domains in $ {{\mathbf{C}}^n}$ and the boundary behaviors of certain canonical invariant metrics. A compactness theorem has been proved. This generalizes slightly an earlier result proved by the second author.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H35, 32F15

Retrieve articles in all journals with MSC: 32H35, 32F15

Additional Information

Keywords: Proper holomorphic mappings, strong pseudoconvexity, intrinsic measures
Article copyright: © Copyright 1988 American Mathematical Society